Syndol Tablets contains four different medicines called caffeine, codeine phosphate, doxylamine succinate and paracetamol. Paracetamol acts as an analgesic (painkiller) and an antipyretic (lowers body temperature), codeine phosphate is an analgesic, doxylamine succinate is an antihistamine and caffeine is a mild stimulant.
Syndol Tablets is used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen and aspirin alone such as headache, including muscle contraction or tension headache, migraine, neuralgia, period pain, toothache and other dental pain, muscular and rheumatic aches and pains and for pain relief following surgery or dental procedures.
Syndol tablet can only be used for the short term treatment of acute moderate pain when other painkillers have not worked.
Adults, including the elderly
If you are elderly or of a weakened state you should seek advice from your doctor before taking Syndol as dosage adjustment may be required.
Children aged 16 to 18 years
1 to 2 tablets every 6 hours when necessary up to a maximum of 8 tablets in 24 hours
Children aged 12 to 15 years
1 tablet every 6 hours when necessary up to a maximum of 4 tablets in 24 hours
WHAT YOU NEED TO KNOW BEFORE YOU TAKE SYNDOL TABLET
Do not take Syndol if
Do not take Syndol if any of the above apply to you.
Warnings and precautions
Talk to your doctor or pharmacist before taking Syndol if:
Codeine is transformed to morphine in the liver by an enzyme. Morphine is the substance that produces pain relief. Some people have a variation of this enzyme and this can affect people in different ways. In some people, morphine is not produced or produced in very small quantities, and it will not provide enough pain relief. Other people are more likely to get serious side effects because a very high amount of morphine is produced. If you notice any of the following side effects, you must stop taking this medicine and seek immediate medical advice: slow or shallow breathing, confusion, sleepiness, small pupils, feeling or being sick, constipation, lack of appetite.
If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking this medicine.
Other medicines and Syndol
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines. This includes medicines obtained without a prescription, including herbal medicines. This is because Syndol can affect the way some other medicines work. Also, some other medicines can affect the way Syndol works.
While taking Syndol you should not take any other medicines which contain paracetamol.
This includes some painkillers, cough and cold remedies. It also includes a wide range of medicines available from your doctor and more widely in shops.
Do not take this medicine and tell your doctor or pharmacist if you are taking
Tell your doctor or pharmacist if you are taking or have recently taken any of the following medicines:
If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking Syndol.
Concomitant use of opioids and benzodiazepines increases the risk of drowsiness, difficulties in breathing (respiratory depression), coma and may be life-threatening. Because of this, you should only take these together if prescribed by a doctor. Please follow your doctor’s dosage recommendation closely. It could be helpful to inform friends or relatives to be aware of signs and symptoms stated above. Contact your doctor when experiencing such symptoms.
Taking Syndol with food and drink
Avoid alcohol whilst taking Syndol.
POSSIBLE SIDE EFFECTS OF SYNDOL TABLETS
Like all medicines, this medicine can cause side effects, although not everybody gets them. The following side effects may happen with this medicine:
Stop taking Syndol TABLETS and see a doctor or go to a hospital straight away if:
Talk to your doctor straight away if you notice the following serious side effects:
Tell your doctor or pharmacist if any of the following side effects gets serious or lasts longer than a few days:
Other effects that may occur are; constipation, headache, drowsiness, dizziness, restlessness, difficulties passing urine, dry mouth, blurred vision, diarrhoea, thick phlegm.
How do I know if I’m addicted?
If you take the medicine according to the instructions on the pack it is unlikely that you will become addicted to the medicine. However if the following apply to you it is important that you talk to your doctor:
Paracetamol, Codeine Phosphate, Doxylamine Succinate and Caffeine
There are no questions yet, be the first to ask something for this product.
Mission UTI Urinary Tract Infection Test Strips are for the detection of Leukocytes and Nitrite in the urine.
The easy to use strips are used as an aid in the screening of urinary tract infection (UTI).
Each pack contains:
Food supplement Riboess ( vitamin b2) 100mg capsules
Temporarily hold lost fillings and inlays in place until you have a chance to visit the dentist with DenTek Temparin Max.
Ascorbic Acid Tablets contain ascorbic acid. Ascorbic acid is a form of vitamin C. It
is used as a supplement to supports multiple bodily processes and helps to keep us feeling physically and mentally well.
The body needs Vitamin D for bones as we need it to absorb calcium and we also need it for the normal functioning of the immune system as well as for muscle function.
These Careway supplements contain 25µg of vitamin D per tablet.
Nurofen for Children Strawberry 7 – 12 years Double Strength 200mg/5ml Oral Suspension is a liquid ibuprofen suspensions that provides pain and fever relief for children 7yrs – 12yrs and weighing over 20kg.
• Suitable for children over the age of 7
• Starts to get to work in 15 minutes to relieve fever
• Up to 8 hours fever relief
• Sugar & colour free
• Spoon for accurate and easy dosing
Double Strenght Ibuprofen suspension 200mg/5ml
Paracetamol suspension for children 3 plus months
Paracetamol 120mg suspension, Generic of Calpol
Brand might differ from the image shownLearn More
Emla Cream temporarily numbs skin for pain relief during injections
Emla cream should be best used for procedures which use needles, including injections
Emla cream gets to work within 60 minutes
• Includes one 5g tube of cream (non-absorbent dressings should be purchased separately)
Constella (Linaclotide) is used to treat certain types of bowel problems (irritable bowel syndrome with constipation, chronic idiopathic constipation).Learn More